# SDR 2003F00488

- Difficulty date: May 16, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND RIGHT BELLY FAIRING ACCESS PANEL, 198GB, DELAMINATED STATION 2456.  REPAIRED PANEL IAW SRM 51-77-12, PAR 3B, FIGURE 3.  (M)
